Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A comparison theorem for solutions of stochastic differential equations and its applications

Author: Zhi Yuan Huang
Journal: Proc. Amer. Math. Soc. 91 (1984), 611-617
MSC: Primary 60H10; Secondary 34F05
MathSciNet review: 746100
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new kind of comparison theorem in which an SDE is compared with two deterministic ODEs is established by means of the generalized sample solutions of SDEs. Using this theorem, we can compare solutions of two SDEs with different diffusion coefficients and obtain some asymptotic estimations for the paths of diffusion processes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H10, 34F05

Retrieve articles in all journals with MSC: 60H10, 34F05

Additional Information

Keywords: Stochastic differential equation, comparison theorem, generalized sample solution, diffusion coefficient, Carathéodory conditions, explosion time, smooth approximation
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society